IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the reduction theory of von Neumann


Author: Shôichirô Sakai
Journal: Bull. Amer. Math. Soc. 70 (1964), 393-398
DOI: https://doi.org/10.1090/S0002-9904-1964-11109-5
MathSciNet review: 0160120
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957. MR 94722
  • 2. N. Dunford and B. Pettis, Linear operations on summable functions, Trans. Amer. Math. Soc. 47 (1940), 323-392. MR 2020
  • 3. A. Grothendieck, Produit tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16, Amer. Math. Soc., Providence, R. I., 1955. MR 75539
  • 4. I. Kaplansky, Algebra of typeI, Ann. of Math. (2) 56 (1952), 460-472. MR 50182
  • 5. M. Naimark, Normed rings, Noordhoff, Groningen, 1959. MR 355601
  • 6. S. Sakai, A characterization of W, Pacific J. Math. 6 (1956), 763-773. MR 84115
  • 7. S. Sakai, The theory of W, Lecture notes, Yale University, New Haven, Conn., 1962.
  • 8. R. Schatten, A theory of cross spaces, Annals of Mathematics Studies No. 26, Princeton Univ. Press, Princeton, N. J., 1950. MR 36935


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11109-5

American Mathematical Society